Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Oily skin with pimples, dark circles and sun burn. Can I use betnovate N & C?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
Sir my skin is oily with pimples problem from long i have a dark circles under my eye and a sun burn on my face one of my M R friend has recommended me to use betnovate n & c mix togather and apply at night so pls guide me should i use as said by my friend
Posted Wed, 13 Nov 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 40 minutes later
Brief Answer:
Please do not follow your friend's advice

Detailed Answer:
Welcome to healthcare magic.
Betnovate N & C are steroid creams. Initially it will make your skin look better. Further use will cause steroid induced rosacea, acne flare ups, thinning of skin, redness and increased sensitivity to sunlight. Avoid steroids.
Acne is due to adolescent hormones and you will continue to have it till that hormonal influence is over.
Wash your face with a pH balanced face wash, preferably a one containing 1-2% salicylic acid. You may apply a gel containing clindamycin 1% in the morning over pimples and Benzoyl peroxide 2.5% gel at night over pimple prone areas. Get these prescribed by your doctor.
Avoid creams on your face. Avoid oil on your scalp. Diet is important. Avoid milk and milk products like cheese, chocolates, sweets, sugary foods and drinks. Eat a lot of fruits XXXXXXX in vitamin A (anything with lot of color).
For dark circles, sleep well, don't spend too much time in front of laptop/TV. Drink plenty of water. Eat balanced food.
You should use a gel based sunscreen in the mornings every 3 to 4 hours.
Hope I have answered your query. If you have any clarifications I will be happy to help.
Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor